# SDR DALA2019081904844

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 53,179 hours, 27,472 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE ECAM CAME UP "BRAKES AUTO BRK FAULT". AIRCRAFT WAS JERKING ANY TIME BRAKES WERE APPLIED. #1 WHEEL SHOWED +545 'C AND OTHERS WERE IN THE NORMAL GREEN RANGE OF 100 '-145 'C. STATUS SHOWS ANTI SKID INOP & N/W STRG INOP. "BRAKES AUTO BRAKE FAULT" WE STOPPED SHORT OF THE GATE AND WERE TOWED IN. ON POST FLIGHT #2 IS SHOWING CORD AND LOOKS LIKE IT LOCKED UP. INSPECTED A/C & L/H MLG PER A319 MM 05-51. #2 MLG TIRE FLAT SPOTTED. REMOVED & REPLACED #2 MLG TIRE PER A319 MM 32-41-11. REMOVED & REPLACED NORM BRAKE SERVOVALVE ( 17GG) PER A319 MM 32-42-48. REMOVED & REPLACED BSCU PER A319 MM 32-42-34. PERFORMED LK CHK & OPS CKS PER A319 MMS 32-42-48 & 32- 42-34. LK & OPS CKS GD. BITE TESTS GD. PERFORMED LAND CAT III TST PER A319 MMS 22-96 & 22-97. TST GD. A/C QUALIFIED FOR LLM OPS. SYS OK FOR SERVICE.
